Stability and existence the solution for a coupled system of hybrid fractional differential equation with uniqueness

Joint Authors

Abd Allah, Tariq
al-Sadi, Waddah
al-Khazan, Abd al-Wasi
al-Susawah, Muhammad Q. S.

Source

Arab Journal of Basic and Applied Sciences

Issue

Vol. 28, Issue 1 (31 Dec. 2021), pp.340-350, 11 p.

Publisher

University of Bahrain College of Science

Publication Date

2021-12-31

Country of Publication

Bahrain

No. of Pages

11

Main Subjects

Mathematics

Abstract EN

In this literature, we are investigating the existence and uniqueness of solutions for a coupled system of hybrid differential equations with p-Laplacian operator involving the fractional derivatives Caputo and Riemann–Liouville derivatives of various orders.

For this purpose, the proposed problem will be converted into integral equations by using two Green functions Gσ(ζ,ϑ),Gλ(ζ,ϑ) for σ,λ∈(k−1,k], where k≥4.

The existence of a solution is proved by using topological degree and Leray–Schauder fixed point theorems.

Uniqueness of solution is obtained with the help of Banach principle.

Some adequate conditions for Hyers–Ulam- stability of the solution also are investigated.

To verify the results.

An expressive example will be presented to clarify the results.

American Psychological Association (APA)

al-Sadi, Waddah& al-Khazan, Abd al-Wasi& Abd Allah, Tariq& al-Susawah, Muhammad Q. S.. 2021. Stability and existence the solution for a coupled system of hybrid fractional differential equation with uniqueness. Arab Journal of Basic and Applied Sciences،Vol. 28, no. 1, pp.340-350.
https://search.emarefa.net/detail/BIM-1340639

Modern Language Association (MLA)

Abd Allah, Tariq…[et al.]. Stability and existence the solution for a coupled system of hybrid fractional differential equation with uniqueness. Arab Journal of Basic and Applied Sciences Vol. 28, no. 1 (2021), pp.340-350.
https://search.emarefa.net/detail/BIM-1340639

American Medical Association (AMA)

al-Sadi, Waddah& al-Khazan, Abd al-Wasi& Abd Allah, Tariq& al-Susawah, Muhammad Q. S.. Stability and existence the solution for a coupled system of hybrid fractional differential equation with uniqueness. Arab Journal of Basic and Applied Sciences. 2021. Vol. 28, no. 1, pp.340-350.
https://search.emarefa.net/detail/BIM-1340639

Data Type

Journal Articles

Language

English

Notes

Includes bibliographical references : p. 348-350

Record ID

BIM-1340639